# SDR SWAA2020052676988

- Difficulty date: May 12, 2020
- Submitted: May 26, 2020
- Operation: Air carrier
- Aircraft: N8326F
- Make and model: Boeing 737-8H4
- Aircraft serial: 35969
- Aircraft time: 25,852 hours, 11,544 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON THE FWD SIDE OF STA 947.5; BELOW THE RIGHT HAND TRANSITION ANGLE; THERE IS CRACKED INTERCOSTAL (MARKED).  REMOVED AND REPLACED NEW INTERCOSTAL PER SRM 51-10-02 (PART REPLACED 147A7580-63).
